# SDR HALA2019070100335

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08764
- Aircraft time: 1,116 hours, 218 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850BC03
- Part serial: C12850010486
- Condition: Faulted
- Location: Autopilot Sys
- Part time: 10 hours, 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTO FLT FCU 2 FAULT ON CLIMB OUT - REPEAT - NO RESET. REPLACED FCU PER AMM 22-81-12 PB401 AND RAN AFS AND LAND 3 TESTS, FAULT CLEARED.
